# SDR AU960262

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 702057505
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TUBULAR STRUT FAILED DUE TO INTERNAL CORROSION CAUSED BY WATER ENTRAPMENT IN COVERING BOOT - NLG COLLAPSED -PROPELLER CONTACTED GROUND - SUSPECT BOOT HAD NOT BEEN REMOVED TOINSPECT NLG FOR SOME CONSIDERABLE TIME - PERSONNEL/MAINTENANCE ERROR
